# SDR CALA2016011895002

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 80,111 hours, 11,047 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMER LIGHT CHECK AT A5 CHECK, CARD NR 2-3320 AREA LIGHTS, BETWEEN STATION 930RT - 1056RT, DID NOT ILLUMINATE, 3 EACH LIGHTS.  REPLACED BATTERY ASSEMBLY IAW WDM 33-51-64.  OPERATIONS CHECKED GOOD.
